Hi I am not sure if I can answer your question.
I believe that 99% of the problems here on this board has nothing to do with Thyroxin. I am not saying its not thyroid related but its not the Thyroxin medication it self, either T3 or T4. I do believe that it is something else, what it is I have yet to find out. in my case I have no thyroid and if I take NHS t4 I get all the good signs of Thyroid issues cramps drepression pins and needles etc. I am hopping I can take NT i.e. westroid after I have completed a long course of T3. I also believe there is some link to adrenals. Vit d. Prenenalone, DHEA and in Ladies Oestrogen men totestorone. I went to a great dr who suggested that I take dhea with my drugs but that helps but seems to trick the body into thinking that you need more thyroxin hence you overload you body and get better that way.
One thing that works is to take 5 mg of pregnisalone and that works for me but long term use is dangerous I would not recommend this to you ..
I would try armour or Westroid NT, I have seen a video on You tube of two ladies that petition the scotch parliament and one of them was complaining about what you have mentioned.
One other thing you can try is to take you temperature with a mercury thermometer 3 hours after you get up and then three hour again and three hours again . It should be around 98.4-7. that way you can see how your body is performing and what is going on.
Too high a body temperature you body has not enough thyroxin or too high temp to much thyroxin.
There is a lot to take in here but I wish you well.
All I can say is Keep calm and smile.